# SDR SWIA200717864

- Difficulty date: January 16, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 8,327 hours, 7,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, OUTER HANDLE IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PAX DOOR OUTER HANDLE ASSY P/N 601R31763-1 PO NR 7872-01-24 IAW CRJ200 AMM 52-11-03-400-802.
